# SDR FDEA201902110369

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740508
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1701 X = - 107 FOUND FLANGE CRACKED MAIN DECK FLOOR CRACKED SEAT TRACK AT STATION 1701 X= -107 REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STATION 1671 TO STATION 1731 X= -107 AS PER SRM 53-00-  52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
